MAUDE Adverse Event Report: STRYKER GMBH T2 - STRIKE PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - STRIKE PLATE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060150
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "the universal rod and the t-pin can no longer be connected.".
 
Event or Problem Description
As reported: "the universal rod and the t-pin can no longer be connected.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed during the reported event.The device has been released in september 2008, more than 17 years before the reported incident and there is no similar complaint registered for the same lot.This gives solid evidence that the device has been manufactured according to specification.Therefore, no product history review was deemed necessary.The identification of the returned strike plate could be confirmed based on the catalog and the lot number marked.The device exhibits multiple signs of wear on both the threaded end and the impaction head.This level of wear is expected, given the device is 17 years old.Overall, the device is in excellent condition.The returned strike plate and universal rod were tested.The devices could be easily assembled, without any issue being observed.Therefore, it could be confirmed that despite the light wear observed, both devices are fully functional.A review of the labeling did not indicate any abnormalities.If more information is provided, the case will be reassessed.

Brand Name
T2 - STRIKE PLATE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23550397
Report Number0008031020-2025-02071
Device Sequence Number18571680
Product Code LXH
UDI-Device Identifier04546540196088
UDI-Public04546540196088
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060150
Device Lot NumberK863535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown